alphaFeedback

WorksMathematics

Multi-marginal optimal transport on sub-Riemannian manifolds

Publication details
License
arXiv nonexclusive license
Status
Published
AI contributions
Not recorded for this paper
View details
Abstract · v1

In this paper, we study multi-marginal optimal transport on ideal sub-Riemannian manifolds. We establish a sub-Riemannian barycentric balance condition and prove the existence of a solution to the Monge problem under an additional assumption. We also investigate the absolute continuity of Wasserstein barycenters. Our results extend and improve upon those of Pass, Pinamonti, and Vedovato (Methods Appl. Anal. 28 (2021), 61-76) on the Heisenberg group, answering two open questions raised in their work.

Review conversation

Reviews are not available for this work yet.